# SDR CALA2014010290007

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 67,113 hours, 24,906 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DIFFICULT TO OPEN & CLOSE.  REPLACED UPPER DOOR HINGE ASSEMBLY WITH BUSHING.  SEE PTT SEQ 1132021, ACCOMPLISHED IAW AMM 52-11-11-400-001-A.
